# SDR MALA976385

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342003
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AC GEN FAILED IN CLIMBOUT.  RETURNED TO MSP.  MAINTENANCE REPLACED RT AC GEN.  OPS AND LEAKS CHECK GOOD.
